# SDR ASAA12511022

- Difficulty date: January 30, 2012
- Submitted: February 1, 2012
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 17,198 hours, 5,212 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Pin
- Part number: BACC63BP14D7P6
- Condition: Loose
- Location: Anti-Skid Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF ANTISKID INOP LIGHT ILLUMINATED.  DIV TIME: 16 MINUTES.  T/S AND FOUND PIN AT J32 NOT SECURED.  RESECURED PIN AT J32.  RAN BITE CHECK PER AMM 32 42 00 810 801, ALL FAULTS CLEARED.  ACFT OK FOR SERVICE.  ALL ITEMS RESECURED.
